# SDR DXTA200702000

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,958 hours, 3,824 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT (HANDLE WOULD NOT COME UP) AFTER TAKEOFF. TROUBLESHOT NOSE LANDING GEAR - FOUND NOSE STRUT NOT FULLY SERVICED - SERVICED STRUT WITH FLUID AND NITROGEN IAW CESSNA M/M 12-10-38 FUNCTIONALLY TESTED GEAR - NO DEFECTS NOTED AT THIS TIME 03-05-07
